# SDR CA151130011

- Difficulty date: November 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,242 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON A FLIGHT THE CREW NOTICED THE, CABIN DOOR, WARNING LIGHT WAS ILLUMINATED. THE CREW ELECTED TO RETURN TO THE AIRPORT AS MAINTENANCE WAS AVAILABLE AT THIS STATION. THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND FOUND SWITCH, PN: MS25008-1, REF. IPC 52-70-00-08, ITEM 100, ON THE AIRSTAIR DOOR OUT OF ADJUSTMENT.  THE SWITCH WAS ADJUSTED AND THE DOOR FUNCTION CHECKED SERVICEABLE.  THE ACFT WAS RETURNED TO SERVICE AND COMPLETED THE SCHEDULED RUN.
